# SDR IPXA2020042954775

- Difficulty date: April 4, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77881
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON # 41 IS CRACKED AT STA. 5-113.REPAIRED CRACKED CENTER CARGO LONGERON # 41 BETWEEN STA. 5-123/1531 AND 1561 IAW SRM 53-00-05- REPAIR 1 FIG. 201. (MAJOR)
